Duvall, P., and Husch, L.. "Analysis on topological manifolds." Fundamenta Mathematicae 77.1 (1972): 75-90. <http://eudml.org/doc/214506>.
@article{Duvall1972, author = {Duvall, P., Husch, L.}, journal = {Fundamenta Mathematicae}, language = {eng}, number = {1}, pages = {75-90}, title = {Analysis on topological manifolds}, url = {http://eudml.org/doc/214506}, volume = {77}, year = {1972}, }
TY - JOUR AU - Duvall, P. AU - Husch, L. TI - Analysis on topological manifolds JO - Fundamenta Mathematicae PY - 1972 VL - 77 IS - 1 SP - 75 EP - 90 LA - eng UR - http://eudml.org/doc/214506 ER -